MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC. SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Catalog Number A4E09
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for investigation.However, it was stated the balloon ruptured due to over inflation.Therefore, the cause of the reported issue is due to user error.Per the ifu: "do not inflate the balloon to any greater volume than is necessary to obstruct the blood flow.Do not exceed the recommended maximum balloon inflation capacity (see specifications).Maximum recommended inflation volumes should not be exceeded (see specification table).Caution: do not exceed the maximum recommended volume, as over inflation increases the possibility of balloon rupture.Refer to specifications for maximum inflation capacities." the lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.Note: this is report 1 of 2 related to the first catheter used in the event.
 
Event or Problem Description
It was reported that the syntel otw catheter balloon ruptured during a brto procedure.The surgeon over inflated the balloon.A replacement device was used to complete the operation.The device was checked prior to use.The surgeon saw the balloon ruptured through imaging.No report of injury to the patient.Note: this is report 1 of 2 related to the first catheter used in the event.

Brand Name
SYNTEL SILICONE OVER-THE-WIRE EMBOLECTOMY CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key22437706
Report Number1220948-2025-00105
Device Sequence Number3238042
Product Code DXE
UDI-Device Identifier00840663109944
UDI-Public(01)00840663109944(11)201104(17)251028(10)PYT1037(91)A4E09
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2025
Device Catalogue NumberA4E09
Device Lot NumberPYT1037
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown